# SDR COMA0660522

- Difficulty date: September 1, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 22,698 hours, 21,535 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10011
- Part serial: 993AB
- Condition: Faulty
- Location: Rt I/B Flap
- Part time: 13,366 hours, 12,019 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5275 - FLAPS FAIL CAUTION MESSAGE CAME ON WHEN FLAP SELECTOR WAS MOVED FROM 30 TO 45 DEGREES.  REMOVED AND REPLACED RIGHT I/B FLAP O/B ACTUATOR.
